# SDR MASA200300485

- Difficulty date: December 12, 2003
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N37228
- Make and model: Cndair CL6002B19
- Aircraft serial: 7228
- Aircraft time: 14,501 hours, 10,870 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Out Of Adjust
- Location: Prox Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ASH 6075 LAS, AIRCRAFT RETURNED TO FIELD REPORTING NLG DISAGREE AND GEAR DOOR WARNING MSG IN-FLIGHT DURING GEAR RETRACT.  A/C BEING FERRIED TO PHX FOR MX 12/12/2003.  MX ADJUSTED THE PROX CENTERING BRACKET.  OP CHECKS GOOD, NO PARTS USED.
